# SDR HEEA082600

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 214031270122S
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER CAP ANGLE FOUND TO HAVE A TAB MISSING FROM THE AFT END OF TOP FLANGE, MAKING THE CAP 15/16 INCH TOO SHORT.
